Alert archive / North Dakota / Frost Advisories in 2015
Frost Advisory 3, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 8, 2015, 3:40 PM CDT for 24 counties in North Dakota. It took effect at May 9, 2015, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2015, 3:40 PM CDT (20:40 UTC)
- In effect from
- May 9, 2015, 1:00 AM CDT
- Expired
- May 9, 2015, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 24 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 88 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS73 KBIS 082040 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 340 PM CDT FRI MAY 8 2015 ...FROST ADVISORY EARLY SATURDAY MORNING OVER CENTRAL AND MUCH OF WESTERN NORTH DAKOTA... .LOW TEMPERATURES EARLY SATURDAY MORNING IN THE LOWER TO MID 30S OVER CENTRAL AND MUCH OF WESTERN NORTH DAKOTA WILL ALLOW AREAS OF FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-090445- /O.NEW.KBIS.FR.Y.0003.150509T0600Z-150509T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 340 PM CDT FRI MAY 8 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...LOWER TO MID 30S EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NH
3 follow-up statements
988 WWUS73 KBIS 090256 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 956 PM CDT FRI MAY 8 2015 ...FROST ADVISORY EARLY SATURDAY MORNING OVER CENTRAL AND MUCH OF WESTERN NORTH DAKOTA... .LOW TEMPERATURES EARLY SATURDAY MORNING IN THE LOWER TO MID 30S OVER CENTRAL AND MUCH OF WESTERN NORTH DAKOTA WILL ALLOW AREAS OF FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-091100- /O.CON.KBIS.FR.Y.0003.150509T0600Z-150509T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 956 PM CDT FRI MAY 8 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...LOWER TO MID 30S EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WAA
478 WWUS73 KBIS 090640 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 140 AM CDT SAT MAY 9 2015 ...FROST ADVISORY THIS MORNING ALONG AND NORTHEAST OF THE MISSOURI RIVER... .LOW TEMPERATURES THIS MORNING WILL DROP INTO THE MID 30S ALONG AND NORTHEAST OF THE MISSOURI RIVER. AREAS OF FROST WILL FORM...AND SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-091400- /O.CON.KBIS.FR.Y.0003.000000T0000Z-150509T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 140 AM CDT SAT MAY 9 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...LOWER TO MID 30S EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCHECK
111 WWUS73 KBIS 090837 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 337 AM CDT SAT MAY 9 2015 ...FROST ADVISORY THIS MORNING ALONG AND NORTHEAST OF THE MISSOURI RIVER... .LOW TEMPERATURES THIS MORNING WILL DROP INTO THE MID 30S ALONG AND NORTHEAST OF THE MISSOURI RIVER. AREAS OF FROST WILL FORM... AND SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-091400- /O.CON.KBIS.FR.Y.0003.000000T0000Z-150509T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 337 AM CDT SAT MAY 9 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...LOW TO MID 30S THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCHECK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 8, 1:14 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 8, 1:14 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 114 PM CDT FRI MAY 8 2015 .UPDATE... ISSUED AT 114 PM CDT FRI MAY 8 2015 SKY COVER WAS INCREASED WITH A LARGE AREA OF MVFR-LOW VFR STRATUS FROM THE NORTHWEST CORNER SOUTH-SOUTHEAST ALONG THE MISSOURI RIVER AND POINTS EAST. HRRR HANDLES THIS THE BEST AND WAS UTILIZED FOR SKY GRIDS THIS MORNING AND AFTERNOON. MAIN STORY WILL BE POTENTIAL STORM SET TO ARRIVE TOMORROW. PRELIMINARY ANALYSIS OF 12Z MODELS SHOWS A SLIGHT SOUTHWARD SHIFT WITH THE PRECIPITATION BAND. WILL CONTINUE TO MONITOR. SPS WAS UPDATED A FEW HOURS AGO. UPDATE ISSUED AT 909 AM CDT FRI MAY 8 2015 INHERITED FORECAST LOOKING GOOD. ALLOWED THE FROST ADVISORY TO EXPIRE EARLIER WITH TEMPERATURES ON THE INCREASE. OTHERWISE PARTLY SUNNY AND DRY TODAY WITH HIGHS IN THE 50S. PRECIPITATION STARTS TO DEVELOP ACROSS THE SOUTHWEST TONIGHT. MAY SEE A FEW LIGHT SHOWERS WEST THIS AFTERNOON...HUNDRETH AT BEST BUT MORE LIKELY TRACE AMOUNTS. UPDATE ISSUED AT 616 AM CDT FRI MAY 8 2015 FORECAST REMAINS ON TRACK. LATEST HOURLY TEMPS DROPPED A DEGREE OR TWO MOST LOCATIONS...NEAR 30 NORTH AND LOW/MID 30S ELSEWHERE. FROST ADVISORY WILL CONTINUE UNTIL 8 AM CDT. NO CHANGES MADE OTHER THAN BLENDING TO LATEST OBSERVATIONS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 202 AM CDT FRI MAY 8 2015 MAIN HIGHLIGHT IN THE NEAR TERM PERIOD IS THE ONGOING FROST ADVISORY. CLOUDS VARYING BETWEEN PARTLY CLOUDY AND MOSTLY CLOUDY IN THE ADVISORY AREA. THE COLDEST TEMPERATURES ARE RESIDING IN THE NORTHWEST WITH MID 30S WHICH IS LIKELY RESULTING IN AREAS OF FROST. WILL LET THE ADVISORY CONTINUE THROUGH AT LEAST THE NEXT UPDATE CYCLE. WILL STILL MENTION AN ISOLATED SHOWER THROUGH 12Z IN THE EAST CENTRAL ZONES AS A WEAK SHORTWAVE TRANSITIONS INTO THIS AREA. THE HRRR AND NMM WEST STILL SHOW A THREAT FOR THIS. FOR THE REST OF THE SHORT TERM PERIOD...MAIN HIGHLIGHTS WILL BE INCREASING CHANCES OF PRECIPITATION/RAIN SHOWERS ACROSS SOUTHWEST AND INTO SOUTH CENTRAL NORTH DAKOTA FRIDAY NIGHT. IN ADDITION AREAS OF FROST WILL ONCE AGAIN BE POSSIBLE ESPECIALLY OUTSIDE OF THE PRECIPITATION AREAS MENTIONED ABOVE. THE LATEST WATER VAPOR IMAGERY SHOWS A CLOSED UPPER LOW OVER CENTRAL/SOUTHERN CALIFORNIA WITH A DEFORMATION ZONE INTO IDAHO. FURTHER DOWNSTREAM INTO NORTH DAKOTA...A CONSOLIDATED SOUTHWEST FLOW WITH A COUPLE OF WEAK SHORTWAVES SHIFTING THROUGH GENERATING MID LEVEL CLOUDS. EXPECTING A DRY DAY TODAY WITH PARTLY TO MOSTLY CLOUDY CONDITIONS. FOR FRIDAY NIGHT...A COUPLE OF SHORTWAVES PEELING OFF THE UPPER LOW MOVE INTO SOUTHWEST NORTH DAKOTA. THE AFOREMENTIONED DEFORMATION ZONE SLIDES INTO SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA AFTER 06Z SATURDAY. WITH THE DEFORMATION ZONE/POOLING OF MOISTURE IN PLACE...INCREASED VERTICAL MOTION OVER THIS AREA PER 850-300MB OMEGA FIELD/DIFFERENTIAL POSITIVE VORTICITY ADVECTION WILL LEAD TO PRECIPITATION DEVELOPMENT. VERTICAL MOTION WILL ALSO BE ENHANCED BY THE RIGHT ENTRANCE REGION OF A 90KT/300MB JET STREAK EXTENDING FROM SOUTHERN MANITOBA INTO SOUTHEAST SASKATCHEWAN AND NORTHWEST NORTH DAKOTA. THE RESULT WILL BE FOR SHOWERS IN THE SOUTHWEST AND CHANCE OF SHOWERS EXTENDING INTO SOUTH CENTRAL NORTH DAKOTA THROUGH 12Z SATURDAY. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 202 AM CDT FRI MAY 8 2015 MAIN FORECAST CONCERN INVOLVES DEEP STORM SYSTEM SLOWLY LIFTING FROM 4 CORNERS REGION SATURDAY MORNING TO SOUTH DAKOTA BY 00Z MONDAY. 00Z DETERMINISTIC MODELS HAVE SHIFTED FARTHER NORTH WITH SYSTEM WITH PORTIONS OF SOUTH CENTRAL ND NOW LOOKING AT POSSIBLE ACCUMULATING SNOW...MAINLY ON SUNDAY. NAM REMAINS A BIT OF AN OUTLIER...NOT AS FAR NORTH WITH QPF...THOUGH GFS/NAM/SREF ARE IN DECENT AGREEMENT. GFS DEPICTS 850MB TEMPS AROUND -2C FROM SOUTHWEST THROUGH EAST-CENTRAL ND BY 18Z SUNDAY COINCIDENT WITH BROAD AREA OF STRONG 700MB FRONTOGENESIS AND ISENTROPIC LIFT. WPC WINTER WEATHER DESK DEPICTS AREA OF 6 INCHES PLUS ACROSS EXTREME SOUTHWEST FOR DAY 3 /SUNDAY/ WITH THE MAIN BULLSEYE FOR HEAVIEST SNOW ACCUMULATIONS ACROSS NORTHWESTERN SOUTH DAKOTA. SURFACE TEMPS NEAR/ABOVE FREEZING MAY LIMIT ACCUMULATIONS. NO HEADLINES PLANNED AT THIS TIME THOUGH THEY MAY BE NEEDED IF MODELS MAINTAIN CONSISTENCY WITH FUTURE RUNS. FOR NOW WILL ISSUE SPS TO HIGHLIGHT POTENTIAL STORM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 114 PM CDT FRI MAY 8 2015 LARGE AREA OF MVFR-LOW VFR CIGS DRAPED ACROSS CENTRAL AND PORTIONS OF EASTERN NORTH DAKOTA. WESTERN AND EASTERN EDGES OF THIS STRATUS WILL SLOWLY ERODE WITH TIME THIS AFTERNOON INTO EARLY THIS EVENING. -SHRA ARRIVE AT KDIK FROM 06Z- 12Z SATURDAY. SHOWERS IN THE VICINITY AT KBIS BETWEEN BY 10Z SATURDAY. OTHER TERMINALS SHOULD REMAIN DRY THROUGH THE 18Z PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...KS LONG TERM...JNS AVIATION...NH
Hazardous weather outlook, May 8, 9:13 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 913 AM CDT FRI MAY 8 2015 NDZ001>005-009>013-017>023-031>036-040>044-091415- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- 913 AM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST POSSIBLE AGAIN FRIDAY NIGHT. CHECK BACK FOR FUTURE UPDATES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACCUMULATING SNOW IS POSSIBLE SUNDAY...MAINLY ALONG AND SOUTH OF I-94. CHECK WWW.WEATHER.GOV/BIS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ025-037-045>048-050-051-091415- FOSTER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 913 AM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS POSSIBLE FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACCUMULATING SNOW IS POSSIBLE SUNDAY...MAINLY ALONG AND SOUTH OF I-94. CHECK WWW.WEATHER.GOV/BIS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 8, 12:02 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1202 PM CDT FRI MAY 8 2015 NDZ009>013-017>023-025-031>037-040>048-050-051-082300- WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1202 PM CDT FRI MAY 8 2015 ...ACCUMULATING SNOW POSSIBLE SATURDAY INTO SUNDAY ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... A STRONG SPRING STORM WILL APPROACH THE NORTHERN PLAINS OVER THE WEEKEND. AT THIS TIME THE GREATEST POTENTIAL IMPACTS ARE FORECAST ALONG AND SOUTH OF I-94. THE BEST CHANCE FOR ACCUMULATING SNOW AND POTENTIALLY HAZARDOUS TRAVEL MAY BEGIN AS EARLY AS SATURDAY OVER SOUTHWEST NORTH DAKOTA...AND ACROSS SOUTH CENTRAL NORTH DAKOTA SUNDAY. IN ADDITION...STRONG NORTHEAST WINDS UP TO 35 MPH ALONG WITH RAIN OR SNOW COULD POSE A THREAT TO YOUNG LIVESTOCK. MUCH UNCERTAINTY REMAINS ON THE EXACT TRACK OF THIS STORM AND POTENTIAL SNOW ACCUMULATIONS. MONITOR THE LATEST FORECAST AT WEATHER.GOV/BIS. HEINERT/KING/HARGROVE/JONES
Special weather statement, May 8, 3:15 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT FRI MAY 8 2015 NDZ018>023-025-031>037-040>048-050-051-090400- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 315 PM CDT FRI MAY 8 2015 ...ACCUMULATING SNOW POSSIBLE SATURDAY INTO SUNDAY ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... A STRONG SPRING STORM WILL AFFECT THE NORTHERN PLAINS THIS WEEKEND. AT THIS TIME THE GREATEST POTENTIAL FOR IMPACTS ARE FORECAST ALONG AND SOUTH OF I-94. THE BEST CHANCE FOR ACCUMULATING SNOW AND POTENTIALLY HAZARDOUS TRAVEL WILL BE ACROSS SOUTHWEST NORTH DAKOTA AS EARLY AS TOMORROW AND ACROSS SOUTH CENTRAL NORTH DAKOTA SUNDAY. IN ADDITION TO RAIN AND SNOW...NORTHERLY WINDS UP TO 35 MPH WILL ACCOMPANY THIS STORM. MUCH UNCERTAINTY REMAINS ON THE EXACT TRACK OF THIS STORM AND POTENTIAL SNOW ACCUMULATIONS. MONITOR THE LATEST FORECAST AT WEATHER.GOV/BIS. AJ
Nearby
Frost Advisories in North Dakota, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.